Publication
Title
Noncommutative algebraic geometry: from pi-algebras to quantum groups
Author
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 1997
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
4(1997), p. 557-588
ISI
000071741100001
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 02.11.2017
To cite this reference